Sobolev regularity for t > 0 in quasilinear parabolic equations

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We establish a regularity property for the solutions to the quasilinear parabolic initial-boundary value problem (1.4) below, showing that for t > 0 they belong to the same space to which the solutions of the second order hyperbolic problem (1.5), which is a singular perturbation of (1.4), belong. This result provides another illustration of the asymptotically parabolic nature of problem (1.5), and would be needed to establish the diffusion phenomenon for quasilinear dissipative wave equations in Sobolev spaces.

Original languageEnglish
Pages (from-to)113-127
Number of pages15
JournalMathematische Nachrichten
Publication statusPublished - Jan 1 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Sobolev regularity for t > 0 in quasilinear parabolic equations'. Together they form a unique fingerprint.

Cite this